# SDR HNAA2024050900344

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,417 hours, 37,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUEL LIKE SMELL AROUND ROW 12 FACT  08MAY24  23:55  CLT  INSPECTED PACK SYSTEMS AND FUEL SYS AT WING STUB. NO LEAKS FOUND. TAXI'D A/C. PERFORMED 4 HIGH PWR RUNS, NO SMELLS OR FUMES NOTED AT ANY POINT. A/C OKAY FOR SERVICE AT THIS TIME.
